Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had Prsotrate cancer. Had viral fever, swelling in foot, burning sensation and swelling. Taken Dolo. Help?

i am a psotrate cancer patient , andmy l2l3nd l4 vertebra is also wprn out , i had sciataca psin of the left leg , and every thing was well , last week i had viral fecer andtook dolo650mg tablets 3 times a day , the fever has subsided but my left foot and ankle are swollen ,
please advice me as to what to do , i am having slight burning sensation on the foot when exposed to the ground , kindly advice me ,,,,,GOD bless you
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  810
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
As you say L3-4-5 vertebra are worn out---what does radiological X Ray or scans say , is it due to invasion from metastatic spread from prostate?
much depends on spinal diagnosis. Chemotherapy, radiotherapy shall help in that case in suppressing spread.
In meantime Wear a lumbar brace, avoid forward bending, and apply anti-inflammatory cream to foot and ankle and keep the foot elevated while sitting or lying down.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor